# SDR HEEA079207

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206011728003
- Part serial: TIFS1027
- Condition: Worn
- Location: Pitch Link Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH LINK ASSY TRUNNION WORN.
